Jump to content
CrazyBoards.org

Recommended Posts

Help? Been on 1mg since this past September. (I was on abilify for a few years before this.) New doc wants me off it. Stepped down to .5 4 days ago. I feel like I'm going even more insane. Mentally I'm actually not doing too bad. But my body feels weird, sweating a ton, not hungry, waking up earlier than I need to. I know this is all normal withdrawal symptoms of this, but what can I do? I'm trying to have a relaxing evening watching hockey and I have this urge to get up and do something. I haven't stopped moving since the decrease. My body is so sore from doing tons of cleaning and yard work and just not resting so I'm really trying to take an evening off but I just can't sit still. When will this get better? I have been very unlike myself, or at least unlike myself recently. 

Link to comment
Share on other sites

If this keeps up I think I am gonna ask for a slower taper. Can't take benzos tho ☹️ I'll abuse them for sure. To relax tonight hubby and I watched hockey. During period breaks I did yard work, in the dark and rain. I mean, really? That's what I had to do to get some energy out. 

Link to comment
Share on other sites

10 hours ago, sonicwhite said:

I'm going through this right now. Been hallucinating and sensory overload.

If your original symptoms that the AP took care of/stopped came back while trying to reduce the med, this does not sound like withdrawal. It sounds like a return of symptoms from the original illness.

Edited by notloki
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...